Continue to pray…

Well, at least I know I am not losing my mind! I really thought I was earlier this week. It came to a head on Thursday night. But after a late night call by a friend and crying and weeping and talking for a few hours, I have figured out I’m not losing my mind after all! The medicine I am taking for depression and anxiety is actually causing a whole bunch of side effects. I went to the website for this drug, I have 14 out of 18 side effects! Including nausea, diarrhea, headache,¬†tingling in my hands, drowsiness, excessive tiredness, loss of appetite, weight loss, and more!

I am also just finishing up an amoxicillin prescription, which also causes nausea and diarrhea.

The combined effect has completely knocked me down. A friend today asked if I feel like everything is in slow motion – no it’s more like a dead stop. It’s like the plug has been pulled and all the energy I would normally have has completely drained out of me. I take 3 hour naps and wake up feeling just like I felt before laying down.

Please pray that these drugs would work through my system quickly. I expect it to take at least a couple weeks for everything to get back to normal. But even a slight improvement would be hugely helpful!

Advertisements

2 thoughts on “Continue to pray…

  1. I’m sorry for comments that I made to you without knowing about the medicine problem. I told Tim the wrong dosage that Dad & I take of sertraline (zoloft) ~~ I have one in the evening that is 50 mg. and Dad takes one in the evening that is 100 mg. It does make a difference as to your body system and the other meds. you take.

    I am trying to help you but maybe the best for me is to just pray for you and not say anything as my comments are not what you need!!. Sorry.

    1. You posted before I even knew it was a side effect problem. No worries!

      I am feeling just a fraction better today. With the amoxicillin running out of my body, that should at least help my intestinal system get back on track. Then, it’s just a matter of time to get the rest of the Zoloft out. That will take longer, but I have peace and can be more patient now that I know what the problem is.

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s